MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® EMG ELECTRODE; ELECTRODE, NEEDLE

MEDTRONIC DOMINICANA NIM® EMG ELECTRODE; ELECTRODE, NEEDLE
Model Number 8227410
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The other products used in the event were product number: 8225101 prass monopolar probe and product number: 8227410 pair electrode for 2 channels, there was no information to reasonably suggest that these devices may have caused or contributed to a death or serious injury or that the devices had malfunctioned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that preoperatively, the grounding did not respond.The grounding response could not be confirmed, issue was resolved by replacing the grounding.There was no patient involved.
 
Additional Manufacturer Narrative
H6: previously submitted fdc codes d16 is no longer applicable.Fdc code has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG ELECTRODE
Common Device Name
ELECTRODE, NEEDLE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key23080849
Report Number9612501-2025-02458
Device Sequence Number9996518
Product Code GXZ
UDI-Device Identifier00763000034030
UDI-Public(01)00763000034030(17)290403(10)0231067287
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8227410
Device Catalogue Number8227410
Device Lot Number0231067287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/28/2025
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown